# SDR FDEA201306201352

- Difficulty date: June 20, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6019505
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN MISREPAIRED.   REPAIRED IAW EA 1-5540-T0300978.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 116.
